# SDR CSXA07ON008

- Difficulty date: June 16, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 585
- Aircraft time: 12,342 hours, 9,616 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 41 - GEG TO GEG - FUEL COMING FROM LT WING DURING CLIMBING - REPO'D 568 FROM ONT WITH MX PERSONAL AND PERTS.  MX INSPECTED FUEL TANK AND FOUND MOST OUTBOARD FLAPPER VALVE MISSING.  MX INSTALLED NEW LT WING FLAPPER VALVE AND PERFORMED OPERATIONAL CHECKS SUCCESFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.
